DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/218

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
contributor.authorPanda, G K-
date.accessioned2006-02-07T08:47:53Z-
date.available2006-02-07T08:47:53Z-
date.issued1997-
identifier.citationIndian Journal of Pure and Applied Mathematics, Vol 28, Iss 2 P 181-187en
identifier.urihttp://hdl.handle.net/2080/218-
descriptionCopyright for this article belongs to INSAen
description.abstractBrowder has proved the variational inequality problem in reflexive real branches. Isac has proved the variational inequality problem in Hausdorff topological vector spaces. The authors have already obtained a generalization of Browder's result. In this paper a certain generalization of Isac's result is presenteden
format.extent191019 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherINSAen
subjectHausdorffen
subjectVariational Inequalityen
titleVariational Inequality Problem in Hausdorff Topological Vector Spacesen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab8.pdf186KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback